# SDR DALA1129949875

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 25-50 HAS CORROSION.  REMOVED CORROSION ON FLOOR PANEL 25-50 SKIN, FOUND TO BE OUT OF LIMITS, REMOVED, FABRICATED, AND INSTALLED NEW SKIN IAW AMM DC-9-A-51-21-03-701-929A-A, SRM 53-23-07 P.7, SRM 51-10-4, SRM 51-10-2, SRM 51-10-3 P.31-32,P.40-41 AND SRM 51-30-2 P.2 FIG 1,P.24-26.
